Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 29, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at May 21, 2014, 10:52 PM CDT for 4 counties in Kansas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2014, 10:52 PM CDT (03:52 UTC)
- Expired
- May 21, 2014, 11:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Decatur County, KS, Graham County, KS, Norton County, KS, Sheridan County, KS
The radar
The Goodland radar (KGLD), 130 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 2181 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
187
WUUS53 KGLD 220352
SVRGLD
KSC039-065-137-179-220445-
/O.NEW.KGLD.SV.W.0029.140522T0352Z-140522T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1052 PM CDT WED MAY 21 2014
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DECATUR COUNTY IN NORTHWEST KANSAS...
NORTHWESTERN GRAHAM COUNTY IN NORTHWEST KANSAS...
WESTERN NORTON COUNTY IN NORTHWEST KANSAS...
NORTHEASTERN SHERIDAN COUNTY IN NORTHWEST KANSAS...
* UNTIL 1145 PM CDT
* AT 1047 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOXIE...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
STUDLEY...LEOVILLE...DRESDEN...JENNINGS...NEW ALMELO...KANONA...
CLAYTON...LENORA...NORCATUR...REAGER AND NORTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THIS STORM MAY POTENTIALLY PRODUCE
WIDESPREAD WIND DAMAGE ACROSS THE WARNED AREA. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3932 10017 3952 10066 4000 10045 4001 9970
TIME...MOT...LOC 0352Z 223DEG 32KT 3945 10040
HAIL...<.75IN
WIND...70MPH
$$
0242 follow-up statements
234
WWUS53 KGLD 220419
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1019 PM MDT WED MAY 21 2014
KSC039-065-137-179-220445-
/O.CON.KGLD.SV.W.0029.000000T0000Z-140522T0445Z/
SHERIDAN KS-NORTON KS-DECATUR KS-GRAHAM KS-
1119 PM CDT WED MAY 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
GRAHAM...EASTERN DECATUR...WESTERN NORTON AND NORTHEASTERN SHERIDAN
COUNTIES UNTIL 1145 PM CDT...
AT 1117 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
JENNINGS...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CLAYTON AROUND 1130 PM CDT.
NORCATUR AROUND 1140 PM CDT.
REAGER AROUND 1145 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3932 10017 3952 10066 4000 10045 4001 9970
TIME...MOT...LOC 0419Z 215DEG 36KT 3962 10025
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
024855 WWUS53 KGLD 220444 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1044 PM MDT WED MAY 21 2014 KSC039-065-137-179-220455- /O.EXP.KGLD.SV.W.0029.000000T0000Z-140522T0445Z/ SHERIDAN KS-NORTON KS-DECATUR KS-GRAHAM KS- 1144 PM CDT WED MAY 21 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GRAHAM...EASTERN DECATUR...WESTERN NORTON AND NORTHEASTERN SHERIDAN COUNTIES HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3932 10017 3952 10066 4000 10045 4001 9970 TIME...MOT...LOC 0445Z 215DEG 36KT 3983 10005 $$ 024
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 10:15 PM CDT, 37 minutes earlier.
Area forecast discussion, May 21, 10:15 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 915 PM MDT WED MAY 21 2014 .UPDATE... ISSUED AT 913 PM MDT WED MAY 21 2014 UPDATED GRIDS AND ZONES FOR A CANCELLATION OF PART OF THE SEVERE WATCH. EASTERN COLORADO AND PART OF NORTHWEST KANSAS IS NO LONGER IN THE WATCH. THE WATCH CONTINUES FOR THE EASTERN PART OF THE WATCH. && .SHORT TERM...(THIS AFTERNOON INTO TONIGHT) ISSUED AT 205 PM MDT WED MAY 21 2014 MAIN CHANGE FOR THIS TIME PERIOD WAS TO SLOW THE ONSET OF THUNDERSTORM DEVELOPMENT. FRONT WAS DRAPED RATHER FAR SOUTH AND ALONG THE FRONT RANGE TO THE WEST. AN AREA OF SURFACE CONVERGENCE EXTENDED FROM KIT CARSON AND CHEYENNE COUNTIES TOWARD THE NORTHWEST. RATHER STRONG SURFACE WINDS OCCURRING OVER THE AREA AT THIS TIME. SHORTWAVE TROUGH OVER NEW MEXICO IS EXPECTED TO MOVE TOWARD THE NORTHEAST THROUGH THE NIGHT WITH A SLUG OF SUBTROPICAL MOISTURE COMING IN ADVANCE OF IT. ALSO A RIGHT REAR QUADRANT OF THE JET STARTS OVER THE SOUTHWEST HALF OF THE AREA LATE THIS AFTERNOON INTO THE EVENING HOURS. THIS IS ALL STARTING A LITTLE SLOWER THAN WHAT THE EARLIER FORECAST HAD. AREA RADARS/SATELLITE/LIGHTNING DETECTION SHOW AN AREA/LINE OF STORMS DEVELOPING FROM SOUTHWEST KANSAS INTO SOUTHEAST COLORADO TO ALONG THE NORTHERN COLORADO FRONT RANGE. WHERE THE MAIN PROBLEM IS FOR THIS FORECAST IS THAT THE MODELS DISAGREE ON WHERE TO PUT THE MAIN SWATCH OF STORMS/QPF. SOME TAKE THE MAIN AREA OVER THE NORTHWEST HALF...SOME OVER THE SOUTHEAST PORTION CLOSEST TO THE FRONT AND SOME DO BOTH. THE HRRR WHICH HAS BEEN DOING WELL RECENTLY HAS TRENDED FROM TAKING A BROKEN SWATH OF PRECIPITATION FROM SOUTHWEST TO NORTHEAST ACROSS THE ENTIRE CWA TO THE TWO DIFFERENT AREAS OVER THE SOUTHEAST AND NORTHWEST. ALSO THE MODELS ARE ALSO INDICATING A COUPLE OF DIFFERENT WAVES OF PRECIPITATION. ONE THIS EVENING WITH THIS IN ITAL WAVE AND THEN ANOTHER ONE LATER TONIGHT. ALL IN ALL THERE LOOKS TO BE SOME KIND OF PRECIPITATION MOVING ACROSS MOST OF THE AREA...JUST NOT SURE EXACTLY WHERE. .LONG TERM...(THURSDAY THROUGH WEDNESDAY) ISSUED AT 228 PM MDT WED MAY 21 2014 THE FOCUS/MAIN CONCERNS FOR THE LONG TERM FORECAST PERIOD ARE SEVERE WEATHER CHANCES AND POTENTIAL FOR HEAVY RAINS. THE PRIMARY TIME FOR SEVERE WEATHER WITHIN THE LONG-TERM FORECAST RESIDES ON THURSDAY AND THURSDAY NIGHT. THREAT FOR HEAVY RAINS WILL BE HIGHEST FROM THURSDAY THROUGH SATURDAY NIGHT. ON THURSDAY...A LULL IN CONVECTIVE ACTIVITY SEEMS PROBABLE FOR THURSDAY MORNING BEFORE ACTIVITY ONCE AGAIN RAMPS UP IN THE AFTERNOON. IN A SIMILAR SCENARIO TO WEDNESDAY...THUNDERSTORMS DEVELOP TO THE SOUTH AND WEST ALONG A STALLED FRONT...CONVECTIVE OUTFLOWS AND THE FRONT RANGE. THUNDERSTORMS THEN SPREAD NORTHEAST ACROSS THE FORECAST AREA. INSTABILITY MAY BE HIGHER THURSDAY COMPARED TO TODAY...HOWEVER...THE SHEAR SIGNIFICANTLY DECREASES. DO NOT THINK THE TORNADO OR SUPERCELL THREAT IS AS HIGH FOR THURSDAY COMPARED TO WEDNESDAY. PULSE-LIKE HAIL STORMS AND CONVECTIVE CLUSTERS SHOULD BE THE PRIMARY STORM MODES WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREAT. SOME SIGNIFICANT HAIL AT OR ABOVE 2 INCHES REMAINS POSSIBLE. FROM THURSDAY NIGHT THROUGH MONDAY...SHOWER AND THUNDERSTORM CHANCES CONTINUE ACROSS THE FORECAST AREA AS THE UPPER LEVEL LOW REMAINS OVER THE WESTERN UNITED STATES. HAVE ADVERTISED THE BEST CHANCES FOR RAIN IN THE AFTERNOON AND EVENING EACH DAY AS SHORTWAVE TROUGHS PASS THROUGH AND DAYTIME INSTABILITY IS HIGHEST. IT IS POSSIBLE THAT CONVECTION CONTINUES THROUGHOUT THE NIGHT ON THURSDAY AND POSSIBLY FRIDAY. THE UPPER LEVEL LOW PRESSURE SYSTEM EJECTS OVER THE PLAINS MONDAY AND CLEARS OUT TO THE EAST BY TUESDAY. MODELS HAVE SLOWED THE SYSTEM SLIGHTLY SO HAVE PULLED POPS BACK TO THE WEST SOME. WITH RESPECT TO POTENTIAL FLASH FLOODING...AGAIN THE HIGHEST POTENTIAL FOR THIS THREAT IS BETWEEN THURSDAY NIGHT AND SATURDAY NIGHT. PRECIPITABLE WATER READINGS APPROACH TO EXCEED 2 STANDARD DEVIATIONS ABOVE NORMAL FOR THIS TIME OF YEAR. SEVERAL CLUSTERS WILL PASS THROUGH WITH HEAVY RAIN RATES AND SUFFICIENT INSTABILITY. STILL UNSURE ABOUT THIS BECOMING A WIDESPREAD FLOODING EVENT DUE TO UNCERTAINTY IN EXACT STORM MOVEMENT. IF THERE WERE TO BE FLASH FLOODING...THE MOST LIKELY LOCATION IS NORTHWEST KANSAS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 535 PM MDT WED MAY 21 2014 VFR CONDITIONS DETERIORATE THIS EVENING AT KGLD AND KMCK AS A LINE OF STORMS MOVES NORTHEAST IMPACTING KGLD AROUND 01Z AND KMCK BY 04Z. DO NOT EXPECT MORE THAN A COUPLE OF HOURS OF THUNDER AT EITHER SITE. AFTER MIDNIGHT SOME MORE SHOWERS AND STORMS WILL LINGER NEAR KGLD. FORECAST SOUNDINGS INDICATE POTENTIAL FOR STRATUS AND MVFR CONDITIONS AT BOTH SITES TOWARD SUNRISE. VFR CONDITIONS WILL RETURN BY MID MORNING. INSTABILITY WILL BRING CHANCE OF THUNDERSTORMS AGAIN THURSDAY AFTERNOON TO BOTH SITES. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...FS SHORT TERM...BULLER LONG TERM...RRH AVIATION...FS
Hazardous weather outlook, May 21, 3:34 PM CDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 234 PM MDT WED MAY 21 2014 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-221215- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 234 PM MDT WED MAY 21 2014 /334 PM CDT WED MAY 21 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER EASTERN COLORADO DURING THE MIDDLE AND LATE AFTERNOON HOURS. THESE STORMS SHOULD THEN MOVE ACROSS THE REMAINDER OF THE AREA THROUGH THE REST OF TONIGHT. DURING THE AFTERNOON...THE GREATEST RISK FOR SEVERE THUNDERSTORMS WILL BE ALONG AND WEST OF A RUSSELL SPRINGS TO GOODLAND TO WRAY COLORADO LINE. THEN DURING THE NIGHT...THE RISK OF THUNDERSTORMS WILL BE ACROSS THE REMAINDER OF THE AREA. LARGE HAIL TWO INCHES IN DIAMETER AND LARGER...DAMAGING WINDS...AND A FEW TORNADOES WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED THURSDAY AFTERNOON AND NIGHT. THE THREAT FOR TORNADOES WILL BE LESS. VERY LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREATS. THUNDERSTORM CHANCES ARE EXPECTED EACH DAY FROM FRIDAY THROUGH MONDAY WITH A FEW STORMS POSSIBLY BECOMING SEVERE WITH LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL MAY LEAD TO PROBLEMS WITH FLASH FLOODING FROM FRIDAY THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, May 21, 7:39 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 639 PM MDT WED MAY 21 2014 KSZ027-220115- WALLACE- 639 PM MDT WED MAY 21 2014 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR WALLACE COUNTY IN WEST CENTRAL KANSAS... AT 631 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF WESKAN...MOVING NORTHEAST AT 20 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. && LAT...LON 3900 10205 3900 10163 3870 10172 3870 10205 TIME...MOT...LOC 0039Z 204DEG 17KT 3877 10191 024
Special weather statement, May 21, 8:53 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
753 PM MDT WED MAY 21 2014
KSZ013-014-027-028-042-220230-
LOGAN-SHERMAN-THOMAS-WALLACE-WICHITA-
853 PM CDT WED MAY 21 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS...SHERMAN
COUNTY IN NORTHWEST KANSAS...LOGAN COUNTY IN WEST CENTRAL KANSAS...
WICHITA COUNTY IN WEST CENTRAL KANSAS AND WALLACE COUNTY IN WEST
CENTRAL KANSAS...
AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF
EDSON TO 14 MILES NORTH OF LEOTI...MOVING EAST AT 25 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.
THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
&&
LAT...LON 3858 10148 3927 10163 3934 10116 3869 10103
3870 10112 3863 10113
TIME...MOT...LOC 0153Z 259DEG 20KT 3920 10149 3868 10138
024Special weather statement, May 21, 9:37 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
837 PM MDT WED MAY 21 2014
KSZ014-028-029-220300-
GOVE-LOGAN-THOMAS-
937 PM CDT WED MAY 21 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS...LOGAN COUNTY
IN WEST CENTRAL KANSAS AND GOVE COUNTY IN WEST CENTRAL KANSAS...
AT 929 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
LEVANT TO 7 MILES WEST OF SCOTT STATE LAKE...MOVING EAST AT 25 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3870 10109 3940 10135 3940 10087 3870 10062
3869 10089 3869 10104
TIME...MOT...LOC 0237Z 270DEG 20KT 3932 10120 3871 10098
024Special weather statement, May 21, 10:02 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
902 PM MDT WED MAY 21 2014
KSZ014-015-028-029-220330-
GOVE-LOGAN-SHERIDAN-THOMAS-
1002 PM CDT WED MAY 21 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS...SHERIDAN
COUNTY IN NORTHWEST KANSAS...LOGAN COUNTY IN WEST CENTRAL KANSAS AND
GOVE COUNTY IN WEST CENTRAL KANSAS...
AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLBY TO OAKLEY TO
12 MILES NORTHWEST OF THE MONUMENT ROCKS...MOVING NORTHEAST AT 35
MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 55 MPH ARE EXPECTED WITH
THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3877 10090 3953 10131 3957 10120 3957 10075
3942 10069 3912 10053
TIME...MOT...LOC 0301Z 219DEG 30KT 3936 10108 3914 10098
3893 10087
024Local storm report, May 21, 10:13 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
913 PM MDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM TSTM WND GST OAKLEY 39.13N 100.85W
05/21/2014 M59 MPH LOGAN KS AWOS
&&
024Local storm report, May 21, 10:31 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
931 PM MDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM TSTM WND GST ANGELUS 39.19N 100.69W
05/21/2014 M71 MPH SHERIDAN KS MESONET
&&
024The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:21 PM CDT | Severe Thunderstorm Warning | GLD | Greeley | 54 min |
| May 21, 7:39 PM CDT | Special Weather Statement | GLD | Wallace | 36 min |
| May 21, 8:09 PM CDT | Severe Thunderstorm Warning | GLD | Wallace | 66 min |
| May 21, 8:53 PM CDT | Special Weather Statement | GLD | Logan | 37 min |
| May 21, 9:37 PM CDT | Special Weather Statement | GLD | Logan, Thomas | 23 min |
| May 21, 10:02 PM CDT | Special Weather Statement | GLD | Thomas | 28 min |
| May 21, 10:11 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Sheridan, Thomas | 64 min |
| May 21, 10:55 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Sheridan | 65 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.